I had 3 stents put in 4 years ago. At that time I quit smoking and started taking Plavix, diovan, toprol, simvastatin, and a low-dose aspirin. I also started gaining 5 pounds per month. In the meantime, I have tried Weight Watchers, South Beach, and calorie counting. I have had an extensive endocrinology work up that shows nothing is wrong. I recently bought a bodybugg so that I could track calorie burn more accurately. I go to the gym for an hour every day and I work really hard. My activity and food logs show that I am burning about 800 calories more than I take in, on average. Yet I'm still not losing any weight. The bodybugg people tell me that it is obvious that I'm not recording my food properly. I know that I am. It just seems to be a whole lot of work and the only result is that at least I'm not gaining anymore. I had to have another stent put in last summer. I am convinced that I will continue to be at risk for a heart attack unless I can lose the extra weight. I'm a bit stressed and fearful that Nutrisystems won't work either and then I'm out of options. Does anyone have any idea what's causing this and how to get past it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.